# SDR GTIA2024093038400

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 19,176 hours, 8,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: D575510531938A
- Part serial: SAA13175
- Condition: Damaged
- Location: Zone 600
- Part time: 19,176 hours, 8,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF OP-Z630-NKS  INSPECTION FOUND R/H WING FLAP TRACK FAIRING # 631CB BROKEN/ MISSING MATERIAL. DAMAGED AREAS LENGTH 1.00IN, WIDTH N/A, AND DEPTH 0.9IN. RAF-01 3467387-01 GENERATED.-REPAIRED FLAP TRACK FAIRING 631CB ON RH WING IAW EC EA 5755-2449, EA #57-9065-24 COVER, REVISION #0.
